# SDR REXA2015040900392

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 18,192 hours, 11,782 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ-900 PANEL 433BT CHAFED.  DAMAGE FOUND TO BE OUT OF LIMITS .070 DEEP.  REMOVED & INSTALLED STIFFENERS & SEALS FROM DAMAGED PANEL ON NEW PANEL IAW SRM 51-42-06-001-001-A01 & SRM 51-42-13-001-001-A01.  OUT OF LIMITS SRM 54-12-01-101-001-A01.
